MathSciNet Relay Station
MathSciNet bibliographic data
MR1083440 53C07 (53C25 58D27 58F05)
Kronheimer, P. B. A hyper-Kählerian structure on coadjoint orbits of a semisimple complex group. J. London Math. Soc. (2) 42 (1990), no. 2, 193–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement